# SDR SIMA200512504

- Difficulty date: April 28, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 FOUND CORRODED. BLENDED DAMAGED AREA TO REMOVE CORROSION. APPLIED ALODINE AND EPOXY PRIMER TO EXPOSED SURFACE.  FABRICATED DOUBLER FOR REPAIR.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/2057 PARA 5 DATED APRIL 25, 2005.  (M)
